# SDR IXXA11SMN020S

- Difficulty date: February 2, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 91,517 hours, 39,480 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: S2613212
- Condition: Cracked
- Location: Lws 408 S60l
- Part time: 91,517 hours, 39,480 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND LT WING NR 1 MAIN FUEL TANK STR CRACKED AT STA XW 408.000 AND STR 60.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR. PERFORMED STOP HOLE.  PERFORMED NDT INSP.  NO DISCREPANCY FOUND.  FABRICATED SPLICES FITTING, EXTRUSION. CLEANED, TREATED, PRIMED AREA AND REPAIRED PARTS. INSTALLED NEW FASTENERS AND REPAIRED PARTS IAW SRM CHAPTER 57-2-2, FIG 3D TR 57-86, DC8 51-1-20D, SRM 57-2-2 FIG 3D TR 57-86, NDT SPM PART 06-10-01-001, DPS 4.710 REV "L", SRM 51-1-8B, SRM 57-2-1 FIG 22, SRM 51-1-20D, AND SRM 51-3-1.
